# SDR UALA2011092605182

- Difficulty date: September 25, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 62,833 hours, 23,286 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER EMERGENCY EXIT SIGN INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSY, OPS CHECKED GOOD.
